• Equigeodesics on flag manifolds, Vol 37, No.1

Authors: Cohen, Nir, University of Campinas, Campinas, Brazil, Grama, Lino, University of Campinas, Campinas, Brazil, and Negreiros, Caio J.C., University of Campinas, Campinas, Brazil (caione@ime.unicamp.br).
Equigeodesics on flag manifolds, pp. 113-125.
ABSTRACT. This paper provides a characterization of homogeneous curves on a geometric flag manifold which are geodesics with respect to each invariant metric. We call such curves homogeneous equigeodesics. We also characterize homogeneous equigeodesics whose associated Killing field is closed, hence, the corresponding geodesics are closed.

Write a review

Please login or register to review

Equigeodesics on flag manifolds, Vol 37, No.1

  • Availability: In Stock
  • $10.00

Available Options